Archived

This topic is now archived and is closed to further replies.

When I bend over, my face turns bright red..

9 posts in this topic

For instance, brushing my teeth, bending over to pick something off the floor.. my cheeks turn bright red..Does this happen to everyone? I don't think it does.. What causes me to get this and other people not? I'm supposing that its to do with blood rushing to the face, but is it an excess in blood, or thinner skin?

Any thoughts?

Share this post


Link to post
Share on other sites

yes it happens...accutane?


The man who lives in ignorance is not the fool, but the one whom looks at that ignorance as being blissfull, he is the true fool.


Share this post


Link to post
Share on other sites

i think everyones face turns red when they bend over surely :think: blood rushing to your head,its bound to.


Giggity


Share this post


Link to post
Share on other sites

Yeah i get the same.....accutane, the miracle drug. You had any improvement since you have finished?....Im considering IPL but i doubt it will work well.

Share this post


Link to post
Share on other sites

Nah no real improvement unfortunately, I've been off it for like 2 years now, fkn meh, some days it looks better then others, cant really find any solution but I keep trying different things. I've pretty much given up on all topicals the past few months and am concentrating on a diet/supplementing.. damn I would love for a cream to get rid of it but I very much doubt it lol.

I was just interested in the brushing teeth thing really because thats when I really notice my face is a beetroot heh, luckily it subsides a few minutes later.

How much is IPL going to cost ya? I hope that if you get it it works out for ya because if it does that's what I'll be getting lol.

Share this post


Link to post
Share on other sites

Yes...the wonders of accutane.

Been there done that. The flushing and redness in the face has subsided over the past year for me since I've been off accutane, but I went through a period there where any sort of activity that increased blood pressure or blood flow to the face would result in me getting bright red.

...that included exercise, bending over, wearing a tight belt, etc.

The redness and flushing happens to everyone when blood flow to the face is increased in the instances I mentioned above, but accutane makes it much worse.

Also...I read a stickied post upon returning to these forums today about accutane and rosacea, and the poster said that these experiences we speak of are uncommon and 'anecdotal.' This irks me, because I have talked with many ex-accutane users that complain of redness and flushing persisting even after the medication was stopped. Hardly uncommon in my opinion...I'd say a majority (anywhere from 50-90%) of accutane users experience rosacea-like symptoms of flushing during or after treatment.

Sorry for the digression there, but it came to mind when reading this post and I felt like commenting, because this is yet another case amongst many involving ex-accutane users experiencing excessive redness and flushing.


"The art of medicine consists in amusing the patient while nature cures the disease" - Voltaire


Share this post


Link to post
Share on other sites

Sounds like hyper sensitive blood vessels. Both grape seed extract and pycnogenol strengthen the blood vessels, which might help. A series of laser or IPL would probably solve the issue, but that's a lot of money for this kind of smaller issue. Try looking up some supplements like the ones listed above that would strengthen the blood vessels. Best of luck!

Share this post


Link to post
Share on other sites

I hate when this happens! My face also gets really red when I feel anxious. :dry:

I usually bend at the knees now then from the back, I bend like I am wearing a skirt. It does help prevent facial redness.


I feel a force I've never felt before

I don't want to fight it anymore

Feelings so strong can't be ignored

I burst out - I'm transformed

Rising up, shaking it off

The yesterday dreary

Graceful and strong, No more forlorn

Today's a jubilee

Don't be surprised

This change is my design

I can't hold it down I've just got to soar

And laugh in the face that is vulture law


Share this post


Link to post
Share on other sites

Likewise tewky it seems very likely that most people get these effects from accutane, they dont know how it works so they wont know why it causes the redness though.

Thanks for the suggestions deadbeat, I will look into getting some grapeseed as a supplement and see how it goes, at the moment I have got good results from following a rosacea diet which limits carbs to 20g/day and 0 sugar. I don't know why, but its something to do with yeasts/bacteria in the gut causing inflammation.

Share this post


Link to post
Share on other sites